Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've seen some info on the net that B1, B6, and especially B12 can aggravate acne. Now, the B5-theory advises taking a B-complex for better B5 efficacy. Has anybody had any experience with this or seen some good info? If so, please share....

Thanks

Share this post


Link to post
Share on other sites

B-6 is good for hormonal acne when combined with zinc. B-12 is usually only absorbed by meat sources - the body doesn't absorb the pill form very well. I dont know about B1.

Share this post


Link to post
Share on other sites

well, i googled "B12 acne" and all results ive seen claim that B12 aggravates, and sometimes even causes, acne. now, taking any B vitamin in large doses can cause deficiencies in the other B vitamins, hence the B5 and B-complex combo. i dont know, maybe taking the 20 pills of B5 (100,000x daily value at 500mg a pill) will minimize that effect.....ive tried taking 1x B-50 complex and 3x 500mg of B5 per day, and had a coinciding flareup. yes, correlation does not imply causation blah blah, but this B12 thing has me worried.....what to do :wacko:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×